# SDR AALA202503107490

- Difficulty date: March 8, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N9025B
- Make and model: Airbus A319-115
- Aircraft serial: 6393
- Aircraft time: 28,494 hours, 13,348 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321431
- Part serial: 297099
- Condition: Inoperative
- Location: Zone 200
- Part time: 6,247 hours, 2,474 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE ACCOMPLISHING R2 SLIDE OPERATIONAL EPSU TEST RECEIVED MESSAGE EPSU (12WL) EMER R. MAINTENANCE REPLACED EPSU  WITH NEW BATTERY RT OVERWING POSITION 12WL IAW A319 AMM  33-51-31.
